# SDR 97UAL900291

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt Pack
- Component: Airesearch, 32167431
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN, DUE TO A PRESSURIZATION PROBLEM AFTER TAKEOFF FROM COS.  REPLACED LEFT PACK SHUTOFF VALVE.  SYSTEM CHECKED NORMAL.
